# SDR CA020918008

- Difficulty date: July 10, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 21,122 hours
- Engine: Lyc T5313B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING ROUTINE FLIGHT AFTER FUELING FROM A SUPPLIED SEALED DRUM OF PRE-MIXED JET FUEL (FSII) ADDED. THE ENGINE FLAMED OUT AND A FORCED LANDING RESULTING IN NO DAMAGE TO THE HELICOPTER.
